# SDR UALA2010092103505

- Difficulty date: September 21, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 59,707 hours, 8,659 cycles
- Engine: Pwa PW4090
- System (JASC): 2910 · Hydraulic System, Main
- Part: Circuit Card
- Part number: 285W0017102
- Part serial: 43
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT AND RT ELEC HYD DEMAND PUMPS RUN CONTINUOUSLY AT CRUISE.  LT & RT HYD IM CARD REPLACED AND OPS SOFTWARE (297A-BCE-00-27) LOADED IAW AMM & TESTS OK. W-U GENERATED FOR TEST FLIGHT.
